Inequalities for symmetric means
Matematičeskie zametki, Tome 3 (1968) no. 2, pp. 133-144
Cet article a éte moissonné depuis la source Math-Net.Ru
A study is made of a symmetric form of the $m$-th degree and the class of symmetric means (arithmetic) associated with it, the simplest of these being the Muirhead means. A number of new theorems on comparability, related to Muirhead's Theorem, are proven.
@article{MZM_1968_3_2_a2,
author = {G. A. Bekishev},
title = {Inequalities for symmetric means},
journal = {Matemati\v{c}eskie zametki},
pages = {133--144},
year = {1968},
volume = {3},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1968_3_2_a2/}
}
G. A. Bekishev. Inequalities for symmetric means. Matematičeskie zametki, Tome 3 (1968) no. 2, pp. 133-144. http://geodesic.mathdoc.fr/item/MZM_1968_3_2_a2/